# SDR USAA2012032300023

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 87,638 hours, 15,793 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 101651303
- Part serial: PA0810
- Condition: Loose
- Location: L1 Door
- Part time: 60,495 hours, 12,209 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRU - CREW ADVISED MTC THAT L1 SLIDE CAME LOOSE FROM DOOR.  MAINTENANCE APPLIED THE APPROPRIATE MEL DEFERRAL, AND BLOCKED OUT THE REQUIRED NUMBER OF SEATS FOR THE NEXT FLIGHT.  AFTER COMPLETION OF THE NEXT FLIGHT, MAINTENANCE REPLACED THE SLIDE ASSEMBLY.  PERFORMED FUNCTIONAL TEST WITH ACCEPTABLE RESULTS.  PACKBOARD AND INFLATION SYSTEMS CHECKED AND FOUND OK.  THE SURVIVAL KIT HAD NON-CONFORMING MODULES REPLACED.  THE LIGHTING SYSTEM WAS FOUND ACCEPTABLE.  THE INFLATABLE STRUCTURE HAD THE UPPER GIRT ASSEMBLY & GIRT BAR SLEEVE REPLACED, AND 2 HOLE REPAIRS MADE TO THE INFLATABLE.  ALL OTHER INSPECTIONS AND TESTS WERE OK.
